Bulletin of the American Mathematical Society

Review: O. Veblen, Invariants of Quadratic Differential Forms

J. H. Taylor

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 35, Number 3 (1929), 416.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183493308

Citation

Taylor, J. H. Review: O. Veblen, Invariants of Quadratic Differential Forms. Bull. Amer. Math. Soc. 35 (1929), no. 3, 416. https://projecteuclid.org/euclid.bams/1183493308


Export citation